# SDR SWIA201744142

- Difficulty date: December 12, 2017
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 36,466 hours, 31,187 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR AND BRACKET.   REMOVED CORROSION AND REPLACED THE BRACKET IAW SRM.
